# SDR AUS20010884

- Difficulty date: August 13, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8061865
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE MAIN ENGINE CONTROL (MEC) FAULTY.
